zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
One-local retract and common fixed point for commuting mappings in metric spaces. (English) Zbl 0882.54039
The author proves some fixed point theorems for non-expansive mappings. He also proves a fixed point theorem for commutative nonexpansive mappings when the metric space is bounded with compact and normal convexity structure.

MSC:
54H25Fixed-point and coincidence theorems in topological spaces
47H10Fixed-point theorems for nonlinear operators on topological linear spaces
WorldCat.org
Full Text: DOI
References:
[1] Khamsi, M.A.: On the weak*-fixed point property. Contemporary math. 85, 325-337 (1989)
[2] Belluce, L.P.; Kirk, W.A.: Nonexpansive mappings and fixed points in Banach spaces. Illinois J. Math. 11, 469-474 (1967) · Zbl 0149.10702
[3] Lim, T.C.: Characterizations of normal structure. Proc. am. Math. soc. 43, 313-319 (1974) · Zbl 0284.47031
[4] Penot, J.: Fixed point theorems without convexity. Bull. soc. Math. France 60, 129-152 (1979) · Zbl 0454.47044
[5] Baillon, J.B.: Nonexpansive mappings and hyperconvex space. Contemporary math. 72, 11-19 (1988)
[6] Khamsi, M.A.: Etude de la propriété du point fixe dans LES espaces de Banach et LES espaces métriques. Thése de doctorat de l’université Paris VI (1987) · Zbl 0611.46018
[7] Kirk, W.A.: A fixed point theorem for mappings which do not increase distances. Am. math. Soc. monthly 72, 1004-1006 (1965) · Zbl 0141.32402
[8] Kirk, W.A.: Nonexpansive mappings in metric and Banach spaces. Rc. semin. Mat. fis. Milano 61, 133-144 (1981) · Zbl 0519.54029
[9] BUBER T. & KIRK W.A., Convexity structures and the existence of minimal sets, preprint.
[10] Aksoy, A.G.; Khamsi, M.A.: Nonstandard methods in fixed point theory. (1990) · Zbl 0713.47050
[11] Goebel, K.; Kirk, W.A.: Topics in metric fixed point theory. (1990) · Zbl 0708.47031
[12] Kijima, Y.; Takahashi, W.: A fixed point theorem for nonexpansive mappings in metric space. Kodai. math. Sem. rep. 21, 326-330 (1969) · Zbl 0188.55401